Financement optimal de la solvabilité d'un assureur

Plantin, Guillaume (1999) Financement optimal de la solvabilité d'un assureur. Bulletin Français d'Actuariat, 3 (6). pp. 1-14.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/21103
Item Type: Article
Language: French
Date: December 1999
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:58
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:21103
URI: http://publications.ut-capitole.fr/id/eprint/3071

Actions (login required)

View Item View Item